International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 718032 | https://doi.org/10.1155/IJMMS.2005.3145

S. M. Ahmed, "Stoneley waves in a non-homogeneous orthotropic granular medium under the influence of gravity", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 718032, 11 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3145

Stoneley waves in a non-homogeneous orthotropic granular medium under the influence of gravity

Received21 May 2005

Abstract

The aim of this paper is to investigate the Stoneley waves in a non-homogeneous orthotropic granular medium under the influence of a gravity field. The frequency equation obtained, in the form of a sixth-order determinantal expression, is in agreement with the corresponding result when both media are elastic. The frequency equation when the gravity field is neglected has been deduced as a particular case.

Copyright © 2005 S. M. Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads469
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.